# SDR SWAA2021080393817

- Difficulty date: June 20, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WET AREA FLOOR PANELS 241 AAF; 241 ABF; 241 D; 241 E; 241 F; 241 XF; 241 YF DAMAGED. / REMOVED & REPLACED FLOORPANELS 241AAF;241ABF;241E;241F;241XF;241YF IAW 53-21-00
